# SDR SWIA2018040944478

- Difficulty date: February 17, 2018
- Submitted: April 9, 2018
- Operation: Air carrier
- Aircraft: N854AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7382
- Aircraft time: 35,646 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT LOWER WING PLANK FUEL DRAIN HOLE INBD OF BOOST PUMP FASTENER HOLES ARE ELONGATED.   REPAIRED IAW REO. NO LEAKS NOTED.
